# SDR 2002F00306

- Difficulty date: September 5, 2001
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N52285
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- System (JASC): 6410 · Tail Rotor Blades
- Part: Bearing
- Part number: 704A33633116
- Condition: Worn
- Location: Tail Rotor
- Part time: 832 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAMINATED TAIL BEARING ELASTOMERICS WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT FROM 1 KIT PART NUMBER 355A09-1036-01 CORRECTED PROBLEM.  FOUR HALF SHELLS EQUALS 1 KIT.  (M)
